# SDR AALA200801648

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 25,861 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 12 MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
